# SDR AALA2018122099024

- Difficulty date: December 18, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 73,294 hours, 9,261 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, A
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT ACHIEVING TAKEOFF THRUST, ABOUT 30 KNOTS,  EICAS MESSAGES FOR ENGINE FAIL RIGHT AND ENGINE CONTROL RIGHT DISPLAYED, THERE WAS A LOUD BANG, INDICATING A POSSIBLE COMPRESSOR STALL.  FLIGHT ATTENDANTS ALSO REPORTED A FIRE BALL OUT OF THE RIGHT ENGINE.  NO FIRE WARNINGS OR INDICATIONS PRESENT.  MAXIMUM EGT NOTED WAS 700.  THE AIRCRAFT WAS GROUNDED.    MAINTENANCE REPLACED THE RIGHT ENGINE IAW MCM 71-96-11, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
